CCF approach for asymptotic option pricing under the CEV diffusion

Research output: Contribution to journalArticlepeer-review

Abstract

In the last two decades, the asymptotic expansion approach has become popular in mathematical finance because it enables us to obtain closed-form approximation formulae for many kinds of options within various kinds of financial models, such as local and stochastic volatility models. In this study, we propose an asymptotic expansion formula for the option price in a constant elasticity of variance model using the asymptotic expansion technique and Fourier analysis. This approach enables us to derive the higher order terms using only algebraic computation. Furthermore, this method enables us to derive not only the price of European options but also the price of options with an early exercise feature, such as Bermudan options and American options.

Original languageEnglish
Pages (from-to)1603-1620
Number of pages18
JournalInternational Journal of Computer Mathematics
Volume97
Issue number8
DOIs
Publication statusPublished - 2020 Aug 2

Keywords

  • Bermudan options
  • CEV process
  • Conditional characteristic function (CCF)
  • Fourier analysis
  • asymptotic expansion

ASJC Scopus subject areas

  • Computer Science Applications
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'CCF approach for asymptotic option pricing under the CEV diffusion'. Together they form a unique fingerprint.

Cite this